# SDR DALA13031053755

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R1 DOOR, DOOR CUTOUT LOWER SILL, THRESHOLD SUPPORT ANGLE HAS AREAS OF CORROSION.  MX REMOVED SUPPORT ANGLE AND INSTALLED NEW ANGLE IAW SRM 51-40-02 AND 51-40-05.
